# SDR A6WA200940326

- Difficulty date: June 16, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 12,999 hours, 12,119 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS SERVICE DOOR DIFFICULT TO OPERATE.  CLEANED AND LUBED SERV DOOR OPS CK NORMALLY IAW AMM 52-40-00.  (K)
